# SDR UPS02837623

- Difficulty date: February 12, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 73,897 hours, 24,342 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 TRAILING EDGE RIB ON O/B END IS CRACKED BY CUT-OUT FOR BOLT ACCESS.  REMOVED CRACKED WEB IAW DC8 SRM 51-1-24 & REMOVED SPOILER ATTACH IAW DC8 SRM 51-1-20 D & 51-1-21 LOCATED & DRILLED NEW SPOILER ATTACH FITTING IAW DC8 SRM 51-1-24 INSTALLED NEW WEB T/E INTERCOSTAL, CLOSING INTERCOSTAL.
